Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

A least squares Petrov-Galerkin finite element method for the stationary Navier-Stokes equations


Authors: Tian Xiao Zhou and Min Fu Feng
Journal: Math. Comp. 60 (1993), 531-543
MSC: Primary 65N30; Secondary 76D05, 76M10
MathSciNet review: 1164127
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, a Galerkin/least squares-type finite element method is proposed and analyzed for the stationary Navier-Stokes equations. The method is consistent and stable for any combination of discrete velocity and pressure spaces (without requiring a Babuška-Brezzi stability condition). The existence, uniqueness and convergence (at optimal rate) of the discrete solution is proved in the case of sufficient viscosity (or small data).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 76D05, 76M10

Retrieve articles in all journals with MSC: 65N30, 76D05, 76M10


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1993-1164127-6
PII: S 0025-5718(1993)1164127-6
Article copyright: © Copyright 1993 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia